# SDR F3LA202412250172

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 008516
- Aircraft time: 19,517 hours, 8,861 cycles
- System (JASC): 2430 · DC Generating System
- Part: Fuse
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS TAKEN OUT OF SERVICE FOR THIS EVENT. REFERENCE LOG PAGE LP464308 ITEM 2, ELEC DC ESS BUS SHED.   REPLACED FUSE 20PC1 REF. AMM 24-35-00-960-801-A. OPS TEST GOOD. A/C OK FOR SERVICE. T/W S/N F9TAB12568C D/D 03/2025.
